# SDR UPS08851610

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DISARM CHECK BULB BURNED OUT.  RELAMPED DISARM EMERGENCY LIGHT.  OPS CHECKED GOOD PER MM 25-60-00.
